# SDR AALA202405071165

- Difficulty date: March 26, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320400
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED AT FR 68 AND AT STR 23L IN AFT GALLEY AREA. REPLACED LOWER SILL PER SRM 51-42-11-801.
